# SDR AALA202207209062

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 34,446 hours, 13,107 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Assist Assy
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL SHOWS CHECK DOOR PRESSURE 3L. SERVICED 3L DOOR ASSIST BOTTLE PER AMM 52-23-00.
